# SDR 96ZZZX2062

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150DB
- Make and model: Cessna TR182
- Aircraft serial: R18201641
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fitting
- Condition: Wrong Part
- Location: Fuel Pump
- Part time: 1,560 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WRONG TYPE FITTING IN ELECTRIC FUEL PUMP RESTRICTED FUEL FLOW.
